Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

DERIVATION OF ISOCHRONICITY CONDITIONS FOR QUASI-CUBIC HOMOGENEOUS ANALYTIC SYSTEMS
Authors

Yusen Wu
Feng Li
PEILUAN LI
Journal / Anthology

International Journal of Bifurcation and Chaos
Year: 2013
Volume: 23
Issue: 9
Description

In this article, we deal with the problems of characterizing isochronous centers for real planar quasi-cubic homogeneous analytic system. The technique is based on reducing the quasi-cubic analytic system into an analytic system. With the help of common computer algebra software- Mathematica, we compute the period constants of the origin and obtain the necessary isochronous center conditions for the transformed system. Finally, we give a proof of the sufficiency by various methods. Similar results are less so far. Our work is new in terms of research about quasi-cubic analytic system and consists of the existing results related to cubic polynomial system as a special case. What is worth pointing out is that we offer a kind of interesting phenomenon that the exponent parameter λ controls the nonanalyticity of the studied system (5).
Subjects

*Mathematics
*Mathematics > Calculus and Analysis
Keywords

Period constant, isochronous center, quasi-cubic analytic system